Bifurcation analysis of a neutral delay differential equation modelling the torsional motion of a driven drill-string

Balanov, A. G. and Janson, N. B. and McClintock, Peter V. E. and Tucker, R. W. and Wang, C. H. T. (2003) Bifurcation analysis of a neutral delay differential equation modelling the torsional motion of a driven drill-string. Chaos, Solitons and Fractals, 15 (2). pp. 381-394. ISSN 0960-0779

Full text not available from this repository.

Abstract

Using techniques from dynamical systems analysis we explore numerically the solution space, under parametric variation, of a neutral differential delay equation that arises naturally in the Cosserat description of torsional waves on a driven drill-string.

Item Type:
Journal Article
Journal or Publication Title:
Chaos, Solitons and Fractals
Additional Information:
This is the author’s version of a work that was accepted for publication in Chaos, Solitons and Fractals. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Chaos, Solitons and Fractals, 15, 2, 2003 DOI: 10.1016/S0960-0779(02)00105-4
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
82007
Deposited By:
Deposited On:
07 Oct 2016 23:00
Refereed?:
Yes
Published?:
Published
Last Modified:
30 Mar 2020 10:05